# SDR SWAA2015050639355

- Difficulty date: April 8, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 6937232
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HYD LINE GANG CLAMP SUPPORT BRACKET CRACKED ON INBD SIDE OF NR 5 SPOILER INBD ACTUATOR SUPPORT FITTING.  R & R BRACKET IAW SR.
